# SDR UPS803831

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MRR - WHILE ON GROUND, MAINTENANCE FOUND DAMAGE TO LEADING EDGE OF RT STABILIZER, DENT 5 INCHES WIDE, 5.5 INCHES TALL, 2 INCHES DEEP WITH 5 INCH VERTICAL CRACK IN CTR, 100 INCHES OUTBOARD FROM FUSELAGE.  CUT 5 INCH BY 5 INCH HOLE TO REMOVE DAMAGE FROM L/E.  FABRICATED REPAIR DOUBLER IAW DC8-5510-7199A.  THIS INTERIM REPAIR TO BE REPLACED AT NEXT C-CHECK.
